EconPapers    
Economics at your fingertips  
 

Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values

Vincent Feltkamp

International Journal of Game Theory, 1995, vol. 24, issue 2, 179-86

Abstract: In a paper in 1975, Dubey characterized the Shapley-Shubik index axiomatically on the class of monotonic simple games. In 1979, Dubey and Shapley characterized the Banzhaf index in a similar way. This paper extends these characterizations to axiomatic characterizations of the Shapley and Banzhaf values on the class of control games, on the class of simple games and on the class of all transferable utility games. In particular, it is shown that the additivity axiom which is usually used to characterize these values on the class of all transferable utility games can be weakened without changing the result.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (35) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values (1993)
Working Paper: Alternative axiomatic characterizations of the Shapley and Banzhaf values (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:24:y:1995:i:2:p:179-86

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-07-31
Handle: RePEc:spr:jogath:v:24:y:1995:i:2:p:179-86